# SDR AALA201810099011

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,617 hours, 7,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED EMERGENCY LIGHT TEST,   TEST FAILED.  ZONE 3 RIGHT SIDE UPPER AREA EMERGENCY LIGHTS ARE INOPERATIVE FROM ROW 26 TO 40.  REPLACED THE POWER SUPPLY M33408 IAW MM 33-51-06. OPS CHECKED NORMAL.
